# SDR AALA201511259006

- Difficulty date: November 13, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON COCKPIT FLOOR STRUCTURE DOUBLER, BETWEEN FRAME 8 & 11 AT LBL 15.  REPAIRED DOUBLER IAW EA 255873.
